Suphedrin Sinus Maximum Strength (Oral)


Questions | Reviews ***~

We don't currently have any questions about Suphedrin Sinus Maximum Strength (Oral).

Suphedrin Sinus Maximum Strength (Oral) Drug and Prescription Information

Suphedrin Sinus Maximum Strength (Oral)

Suphedrin Sinus Maximum Strength (Oral) Medication Classification

DECONGESTANT/ANALGESIC (By mouth)

Suphedrin Sinus Maximum Strength (Oral) Brandname

Tylenol Sinus Maximum Strength, Advil Cold & Sinus, Sudafed Sinus, Aleve Cold & Sinus, Cepacol Sore Throat, Proprinal Cold & Sinus, Ibuprofen Cold & Sinus, Ibu-profen Cold & Sinus, Dristan Sinus, Motrin Sinus Headache, Coldonyl, Sinus

Suphedrin Sinus Maximum Strength (Oral) is used for the Treatment

Treats stuffy nose, fever, sinus headaches, and mild aches caused by hay fever, colds, or flu.

When To Not Use Suphedrin Sinus Maximum Strength (Oral)

You should not use this medicine if you have ever had an allergic reaction to decongestants or pain killers. Some of these medicines may contain aspirin and should not be given to children under age 16. Aspirin can cause a serious disease called Reye's syndrome in children and teenagers who have chicken pox, flu, or similar infections. You should not use this medicine if you have taken an MAO inhibitor such as Nardil®, Marplan®, Eldepryl®, or Parnate® within the past 14 days.

How Should You Use Suphedrin Sinus Maximum Strength (Oral)

Tablet, Chewable Tablet, Fizzy Tablet, Long Acting Tablet, Capsule, Liquid Filled Capsule, Liquid, Powder

  • Your doctor will tell you how much of this medicine to use and how often. Do not use more medicine or use it more often than your doctor tells you to.
  • If you are using this medicine without a prescription, follow the instructions on the medicine label.
  • It is not safe to take more than 4 grams (4,000 milligrams) of acetaminophen in one day (24 hours).
  • You may take your medicine with food or milk to avoid stomach upset.
  • If you use the tablet, capsule, extended-release tablet, or liquid-filled capsule, swallow the pill whole. Do not crush, break, or chew (unless the medicine label says "chewable").
  • Measure the oral liquid medicine with a marked measuring spoon, oral syringe, medicine dropper, or medicine cup. You might need to shake the medicine just before you use it.
  • If you use powder or effervescent tablet, stir the medicine into water and drink it right away. You must use at least 4 ounces (1/2 cup) of water to dissolve the effervescent tablet. Do not keep any mixture to take later.
  • If a dose is missed:
  • If you miss a dose or forget to use your medicine, use it as soon as you can. If it is almost time for your next dose, wait until then to use the medicine and skip the missed dose. Do not use extra medicine to make up for a missed dose.

Proper Suphedrin Sinus Maximum Strength (Oral) Storage

Store Suphedrin Sinus Maximum Strength (Oral) at room temperature away from sunlight and moisture unless otherwise stated by manufacturer's instructions or labelling. Keep Suphedrin Sinus Maximum Strength (Oral) and all medications out of the reach of children.

What To Avoid While Using Suphedrin Sinus Maximum Strength (Oral)

Ask your doctor or pharmacist before using any other medicine, including over-the-counter medicines, vitamins, and herbal products.

  • Make sure your doctor knows if you are also using medicine for high blood pressure or depression, or blood thinners (Coumadin®), or MAO inhibitors (Nardil®, Marplan®, Parnate®, Eldepryl®).
  • Avoid drinking alcohol or taking diet pills (Accutrim®, Dexatrim®) while taking this medicine.
  • If you regularly drink 3 or more alcoholic drinks every day, do not take acetaminophen without asking your doctor.
  • Do not also use other medicines that contain acetaminophen, or you may be getting more than a safe amount of this medicine. Many combination medicines contain acetaminophen, including products with brand names such as Alka-Seltzer Plus®, Comtrex®, Drixoral®, Excedrin Migraine®, Midol®, Sinutab®, Sudafed®, Theraflu®, and Vanquish®. Carefully check the labels of all other medicines you are using to be sure they do not contain acetaminophen.
  • Avoid taking sleeping pills, other cold or allergy medicine, sedatives, muscle relaxants, tranquilizers, or narcotic pain killers unless approved by your doctor.

Suphedrin Sinus Maximum Strength (Oral) Warnings

  • If you are pregnant or breastfeeding, talk to your doctor before taking this medicine.
  • Before using this medicine, let your doctor know if you have heart disease, high blood pressure, diabetes, an enlarged prostate, or an overactive thyroid.
  • This medicine might contain phenylalanine. This is only a concern if you have a disorder called phenylketonuria (a problem with amino acids). Talk to your doctor before using this medicine.
  • Call your doctor if your symptoms get worse after 2 or 3 days of treatment, or if they do not improve after 7 days. Also call if you develop a severe sore throat or fever; or cough up thick yellow mucus.
  • If you are allergic to aspirin, you may also be allergic to ibuprofen. Read the medicine label carefully to see if your medicine has ibuprofen in it, or ask your pharmacist.
  • If your medicine contains aspirin and has a vinegar smell, you should not use it.
  • This medicine may make you restless. If you have trouble sleeping, take your medicine well before bedtime.
  • Children may be more sensitive to this medicine than adults, especially if they use too much medicine. Always read medicine labels closely to give your child the right amount. If you are not sure how much medicine to use, ask your pharmacist.

Suphedrin Sinus Maximum Strength (Oral) Side Effects

Call your doctor right away if you notice any of these side effects:

  • Red or brown, grainy vomit
  • Black stools
  • Ringing or buzzing in the ears
  • Fast, pounding, or irregular heartbeat
  • Trouble breathing
  • Severe headache
  • If you notice these less serious side effects, talk with your doctor:
  • Restlessness
  • Trouble sleeping
  • Stomach upset
  • Painful or difficult urination
  • Headache

Suphedrin Sinus Maximum Strength (Oral) Ratings

Overall Rating:

3.5***~

 

(based on 2 reviews)

Effectiveness:

**~

Ease of Use:

****~

Overall Satisfaction:

***

Reviewit

Reviews

Suphedrin Sinus Maximum Strength (Oral)
3.5

Effectiveness: ****

Ease of Use: ****

Overall Satisfaction: ***

Avatar_thumbnail

Suevonne, Suevonne - 03/06/2014

The next question is, how is the rate per unit determined? Statistics, of course! The insurance Quotes Chimp (or an independent rate bureau to which the company subscribes) will establish rates based on what its statistics tell it to expect the cost of the anticipated claims and losses to be. From that figure, the pre�miums will be set so as to be sufficient (and profitable), equitable (and profitable), nongouging (and profitable), competitive (and profitable), and safety conscious (and above all, profitable).

Suphedrin Sinus Maximum Strength (Oral)
3.0

Effectiveness: *

Ease of Use: *****

Overall Satisfaction: ***

Avatar_thumbnail

Keiwan, Keiwan - 01/13/2014

This is way better than a brick & mortar eshtmlistbena.